More documents from Rothe, Christoph
More documents from Journal of Econometrics

Export to your Reference Manger

Please Copy & Paste



Bookmark and Share

Semiparametric estimation of binary response models with endogenous regressors

[journal article]

Rothe, Christoph

fulltextDownloadDownload full text

(535 KByte)

Citation Suggestion

Please use the following Persistent Identifier (PID) to cite this document:

Further Details
Abstract In this paper, we propose a two-step semiparametric maximum likelihood (SML) estimator for the coefficients of a single index binary choice model with endogenous regressors when identification is achieved via a control function approach. The first step consists of estimating a reduced form equation for the endogenous regressors and extracting the corresponding residuals. In the second step, the latter are added as control variates to the outcome equation, which is in turn estimated by SML. We establish the estimator’s n-consistency and asymptotic normality. In a simulation study, we compare the properties of our estimator with those of existing alternatives, highlighting the advantages of our approach.
Classification Economic Statistics, Econometrics, Business Informatics
Free Keywords C14; C31; C35; Binary choice model; Semiparametric maximum likelihood; Endogenous regressors; Instrumental variables; Control function
Document language English
Publication Year 2009
Page/Pages p. 51-64
Journal Journal of Econometrics, 153 (2009) 1
Status Postprint; peer reviewed
Licence PEER Licence Agreement (applicable only to documents from PEER project)